Approximation by invertible functions of H

Artur Nicolau, Daniel Suárez

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


We provide an analytic proof that if H∞ is the algebra of bounded analytic functions on the unit disk, A is a Banach algebra and f : H∞ ∞ → A is a Banach algebras morphism with dense image, then f ((H∞-1) is dense in A-1.
Original languageEnglish
Pages (from-to)287-319
JournalMathematica Scandinavica
Issue number2
Publication statusPublished - 1 Jan 2006


Dive into the research topics of 'Approximation by invertible functions of H'. Together they form a unique fingerprint.

Cite this